Tennessee, 2015Flash Flood in Tennessee, January 3, 2015
January 3, 2015 · NWS HUN · 1 event in 1 county or zone
Areas of showers during the day on the 3rd was followed by a line of showers and a few thunderstorms during the evening hours which produced heavy downpours and gusty winds. 75 inches fell atop saturated soils in southern middle Tennessee resulting in one report of flash flooding at a low water crossing in Moore County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Areas of showers during the day on the 3rd was followed by a line of showers and a few thunderstorms during the evening hours which produced heavy downpours and gusty winds. Rainfall totals of 1.5 to 2.75 inches fell atop saturated soils in southern middle Tennessee resulting in one report of flash flooding at a low water crossing in Moore County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jan 3, 5:48 PM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Jan 3, 5:48 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
548 PM CST SAT JAN 3 2015
.UPDATE...
FOR 00Z TAFS
&&
.DISCUSSION...
/ISSUED 241 PM CST SAT JAN 3 2015/
CURRENT WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW OVER THE TEXAS
PANHANDLE...WHILE SURFACE ANALYSIS DEPICTS THE SURFACE LOW OVER
SOUTHERN ILLINOIS. A COLD FRONT EXTENDS SOUTHWARD FROM THIS LOW AND
WAS JUST WEST OF THE MISSISSIPPI RIVER ATTM. MEANWHILE...A WARM
FRONT EXTENDED FROM THE LOW...SOUTHEASTWARD THROUGH MUSCLE
SHOALS...BIRMINGHAM...AND INTO SOUTHWEST GEORGIA. STRONG SOUTHERLY
FLOW HAS ADVECTED WARM AND MOIST GULF AIR INTO THE MISSISSIPPI AND
LOWER TENNESSEE VALLEY REGIONS OVER THE LAST SEVERAL HOURS...WITH
MANY LOCATIONS REACHING INTO THE MID TO UPPER 60S...WHICH IS ROUGHLY
20+ DEGREES WARMER THAN WHERE WE WERE AT THIS TIME YESTERDAY.
NOT MUCH HAS CHANGED...OVERALL...WITH THE SETUP FOR THIS EVENING AND
OVERNIGHT. THE AFOREMENTIONED COLD FRONT WILL SLOWLY TRACK
EASTWARD...AS THE UPPER LEVEL LOW MOVES TO THE NORTHEAST. AN AREA OF
RAIN WILL CONTINUE TO MOVE EASTWARD AHEAD OF THIS FRONT...WITH THE
MAIN LINE ENTERING THE WESTERN PORTION OF THE FORECAST AREA AROUND
00Z. ALTHOUGH WE ARE VERY MOIST AND HAVE BEEN ABLE TO WARM UP QUITE
A BIT DESPITE EXTENSIVE CLOUD COVER...THE OVERALL SEVERE THREAT
STILL APPEARS TO BE MINIMAL FOR THE FORECAST AREA. ONE OF THE MAIN
LIMITING FACTOR CONTINUES TO BE THE CAPPING INVERSION JUST OFF OF THE
SURFACE. BECAUSE OF THE WARM LAYER ALOFT...SURFACE BASED INSTABILITY
WILL BE HARD TO COME BY...ALTHOUGH GUIDANCE IS FAIRLY CONSISTENT
WITH BRINGING IN A NARROW BAND OF INSTABILITY JUST AHEAD OF THE COLD
FRONT. LOW LEVEL WIND SHEAR CERTAINLY WILL NOT BE A PROBLEM...THANKS
TO THE 50KT LOW LEVEL JET MOVING ACROSS REGION...AS THE SURFACE LOW
MOVES EAST ACROSS THE GREAT LAKES REGION. HOWEVER...FROM THE LATEST
GUIDANCE...THE INSTABILITY AND SHEAR MAY NOT OCCUR DURING THE SAME
TIME. NEVERTHELESS...IT WILL CERTAINLY BE SOMETHING TO WATCH CLOSELY.
IT SHOULD BE NOTED THAT...ALTHOUGH THE INSTABILITY WILL BE
SHALLOW...OUR LCL HEIGHTS ARE QUIET LOW...SO THIS COMBINED WITH THE
WIND SHEAR WILL POSE THE THREAT FOR AN ISOLATED BRIEF SPIN UP ALONG
THE MAIN LINE...WHICH SHOULD END AROUND MIDNIGHT.
THE MORE WIDESPREAD THREAT WITH THIS SYSTEM CONTINUES TO BE THE
POSSIBILITY OF FLOODING. MANY LOCATIONS HAVE SEEN UP TO 3/4 INCH OF
RAIN OVER THE LAST 24 HOURS...IN ADDITION TO QUITE A BIT OF RAINFALL
THAT FELL WITH THE LAST SYSTEM. THIS HAS CREATED VERY SATURATED
GROUND CONDITIONS ACROSS MUCH OF THE AREA. AN ADDITIONAL 1 TO 2
INCHES IS CERTAINLY POSSIBLE AS THE AREA OF RAIN MOVES THROUGH...WITH
GUIDANCE SUGGESTING THE TRAINING OF MODERATE RAIN...ESPECIALLY
ACROSS THE WEST. GIVEN THIS...WILL CONTINUE THE FLASH FLOOD WATCH
BEGINNING AT 00Z...WITH THE HIGHER AMOUNTS OF QPF EXPECTED AFTER
SUNSET.
THE COLD FRONT SHOULD EXIT THE AREA BY 12Z SUNDAY...WITH ISOLATED
LIGHT RAIN POSSIBLE JUST BEHIND THE FRONT. COOLER TEMPERATURES WILL
FILTER IN BEHIND THE FRONT AS HIGH PRESSURE BUILDS INTO THE REGION.
ANOTHER SURFACE LOW WILL TRACK EASTWARD ACROSS THE GREAT LAKES
TUESDAY NIGHT...WITH A FAIRLY STRONG ARCTIC FRONT TRAILING SOUTHWARD
AND MOVING THROUGH THE FORECAST AREA BY 06Z WEDNESDAY. DUE TO THE
HIGH PRESSURE IN PLACE PRIOR TO THIS FRONT AND LACK OF MOISTURE...NO
PRECIPITATION IS FORECAST. STRONG HIGH PRESSURE WILL CONTINUE TO
BUILD IN BEHIND THIS REINFORCING COLD FRONT...WITH OUR COLDEST
TEMPERATURES OF THE SEASON POSSIBLE BY THURSDAY MORNING. FORECAST
LOWS ARE EXPECTED TO DROP INTO THE LOWER TEENS TO SINGLE DIGITS.
GIVEN THE STRENGTH OF THE HIGH...AND STRONG PRESSURE GRADIENT...WINDS
WILL STAY AROUND 10KTS...CREATING WIND CHILL VALUES BELOW 0 DEGREES
AND AS LOW AS -12 DEGREES IN SOME PLACES FOR SEVERAL HOURS BETWEEN
06Z AND 14Z THURSDAY. FORTUNATELY...THE ATMOSPHERE WILL BEGIN TO
MODIFY...WITH TEMPERATURE RETURNING TO NEAR NORMAL BY SATURDAY.
73
&&
.AVIATION...
FOR 00Z TAFS...SHRA AND A FEW TSRA WERE OCCURRING ACROSS NW AL
ATTM...AHEAD OF A CDFNT ALONG THE MS RIVER. AS THE CDFNT MOVES EAST
TONIGHT EXPECT THE SHRA/TSRA TO SPREAD OVER THE ENTIRE CWA. THE CDFNT
WILL PASS THRU KMSL ARND 09Z AND KHSV BY 10Z...WITH THE PCPN
TAPERING OFF. MAINLY IFR CONDITIONS WILL BE POSSIBLE THRU 18Z. AFTER
18Z EXPECT MVFR CONDITIONS AT BOTH TAF SITES.
07
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALZ001>010-016.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jan 3, 12:08 PM CST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1208 PM CST SAT JAN 3 2015
ALZ001>010-016-TNZ076-096-097-041200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1208 PM CST SAT JAN 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...BRINGING A THREAT
FOR STRONG TO ISOLATED SEVERE THUNDERSTORMS...HEAVY RAIN...AND GUSTY
WINDS TO THE TENNESSEE VALLEY.
WHILE A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...THE MAIN
SEVERE WEATHER THREAT WILL OCCUR JUST AHEAD OF THE FRONT THIS EVENING
AND TONIGHT. A FEW STORMS MAY BE CAPABLE OF PRODUCING WIND GUSTS
APPROACHING SEVERE LIMITS.
HEAVY RAIN WILL BE A CONCERN FOR THE ENTIRE REGION. RAINFALL AMOUNTS
OF 1 TO 2 INCHES WILL BE COMMON...WHICH WILL COMBINE WITH SATURATED
SOILS TO PRODUCE A FLASH FLOOD THREAT. A FLASH FLOOD WATCH IS IN
EFFECT FROM THIS EVENING UNTIL SUNDAY MORNING.
IN ADDITION...WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE TODAY AND
TONIGHT EVEN OUTSIDE OF THUNDERSTORMS. GUSTS WILL BE MOST PRONOUNCED
ON RIDGETOPS ABOVE 1200 FEET.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
AN ARCTIC COLD FRONT WILL BRING A SHARPLY COLDER AIR MASS TO THE
TENNESSEE VALLEY TUESDAY NIGHT AND WEDNESDAY. A PROLONGED PERIOD OF
SUBFREEZING TEMPERATURES IS POSSIBLE WEDNESDAY AND THURSDAY...WITH
LOW TEMPERATURES APPROACHING THE SINGLE DIGITS...AND WIND CHILLS
POSSIBLY FALLING BELOW ZERO.
.SPOTTER CALL TO ACTION STATEMENT...
FORMAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS NOT ANTICIPATED AT THIS TIME. HOWEVER...TIMELY
REPORTS OF FLASH FLOODING OR SEVERE WEATHER WILL BE GREATLY
APPRECIATED.
In the hours before
Special weather statement, Jan 3, 5:55 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
555 PM CST SAT JAN 3 2015
ALZ003-004-007-040045-
MORGAN AL-LAWRENCE AL-FRANKLIN AL-
555 PM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MORGAN...LAWRENCE
AND EASTERN FRANKLIN COUNTIES UNTIL 645 PM CST...
AT 555 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEEDMORE...OR NEAR HALEYVILLE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...HARTSELLE...RUSSELLVILLE...MOULTON...TRINITY...PHIL
CAMPBELL...TOWN CREEK...COURTLAND...NORTH COURTLAND AND HILLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3457 8763 3457 8752 3465 8748 3465 8745
3467 8745 3476 8726 3475 8718 3446 8689
3430 8718 3431 8774 3444 8787
TIME...MOT...LOC 2355Z 238DEG 49KT 3432 8760
LNSpecial weather statement, Jan 3, 6:33 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CST SAT JAN 3 2015
ALZ007-016-040115-
CULLMAN AL-MORGAN AL-
633 PM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND SOUTHERN MORGAN
COUNTIES UNTIL 715 PM CST...
AT 632 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DODGE CITY...OR 9 MILES SOUTHWEST OF CULLMAN...MOVING NORTHEAST AT 55
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HARTSELLE...HANCEVILLE...GOOD HOPE...FALKVILLE...HOLLY
POND...DODGE CITY...SARDIS...BALDWIN AND VINEMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3389 8703 3399 8715 3399 8711 3437 8711
3448 8708 3442 8674 3435 8658 3431 8658
3430 8648 3427 8645 3425 8652 3419 8655
3408 8669 3409 8669 3407 8670 3393 8686
3391 8692 3389 8692 3386 8696
TIME...MOT...LOC 0032Z 240DEG 49KT 3408 8696
07Local storm report, Jan 3, 7:06 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
706 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD 1 E FLORENCE 34.80N 87.67W
01/03/2015 LAUDERDALE AL EMERGENCY MNGR
UP TO 8 INCHES OF WATER WAS REPORTED AT TWO INTERSECTIONS
IN FLORENCE. THE INTERSECTIONS OF VETERANS DRIVE NEAR
CHERRY STREET AND AT MITCHELL BLVD AND COFFEE ROAD.
BARRICADES WERE BEING PUT UP AT MITCHELL AND COFFEE ROAD
AT THE TIME OF THE REPORT.
&&
JMSSpecial weather statement, Jan 3, 7:09 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
709 PM CST SAT JAN 3 2015
ALZ005>010-016-TNZ076-096-097-040200-
CULLMAN AL-MARSHALL AL-MORGAN AL-MADISON AL-DE KALB AL-JACKSON AL-
LIMESTONE AL-MOORE TN-FRANKLIN TN-LINCOLN TN-
709 PM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...MARSHALL...MORGAN...
MADISON...SOUTHWESTERN DE KALB...JACKSON...EASTERN LIMESTONE...
MOORE...FRANKLIN AND LINCOLN COUNTIES UNTIL 800 PM CST...
AT 707 PM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HAZEL
GREEN TO NEAR BLOUNT SPRINGS...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS WINDS
ALOFT ARE STRONG IN THE ENTIRE STATEMENT AREA. THIS WIND WILL ALSO
HELP ENHANCE THE THUNDERSTORMS ALLOWING FOR LOCALLY HEAVY RAINFALL.
PONDING OF WATER ON ROADWAYS IS LIKELY...ESPECIALLY IN LOW LYING
AREAS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ALBERTVILLE...CULLMAN...
SCOTTSBORO...HARTSELLE...BOAZ...WINCHESTER AND GUNTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3390 8704 3499 8684 3526 8683 3525 8675
3537 8659 3532 8642 3541 8628 3534 8624
3536 8616 3531 8595 3522 8586 3499 8586
3497 8580 3420 8597 3418 8619 3410 8630
3426 8644 3425 8652 3398 8676 3386 8699
TIME...MOT...LOC 0107Z 275DEG 41KT 3502 8664 3390 8685
LNSpecial weather statement, Jan 3, 8:04 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
804 PM CST SAT JAN 3 2015
ALZ008>010-TNZ097-040300-
MARSHALL AL-DE KALB AL-JACKSON AL-FRANKLIN TN-
804 PM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...DE KALB...
JACKSON AND FRANKLIN COUNTIES UNTIL 900 PM CST...
AT 802 PM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TULLAHOMA TO NEAR
AURORA...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THERE
ARE STRONG WINDS ALOFT SO HIGHER ELEVATIONS WILL BE MOST SUSCEPTIBLE
TO THESE WINDS. AS WELL...LOCALLY HEAVY RAINFALL WILL LIKELY
CAUSE
PONDING ON ROADWAYS AND LOW LYING AREAS.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...SCOTTSBORO...FORT PAYNE...BOAZ...WINCHESTER...
RAINSVILLE...BRIDGEPORT...LITTLE RIVER CANYON NATIONAL PRESERVE...
DECHERD AND HENAGAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STRONG GUSTY WINDS...ESPECIALLY AT HIGHER ELEVATIONS WILL BE
CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL
UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS LINE OF STORMS HAS
PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3448 8558 3437 8563 3426 8577 3424 8584
3420 8585 3420 8611 3416 8622 3534 8619
3536 8616 3534 8603 3528 8591 3522 8586
3499 8586 3498 8561 3453 8551
TIME...MOT...LOC 0202Z 219DEG 35KT 3544 8624 3407 8614
LNFlash Flood, Moore
- When
- January 3, 8:30 PM CST to 11:30 PM CST
- Where
- Moore County, 2.05 mi SE of Cumberland Spgs to 2.09 mi SE of Cumberland Spgs
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.308, -86.275
Flash flooding of Turkey Creek flooded Turkey Creek Church Road for a few hours with up to 8 inches of water depth reported.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, January 3, 2015$802,000 · EF2 · 29 events
- Flood in Illinois, January 3 to 5, 20151 death · $40,000 · 1 event
- Flash Flood in Indiana, January 3, 20151 death · $20,000 · 1 event
- Marine High Wind in Hawaiian Waters, January 3, 20151 death · 1 injured · 50 kt wind · 1 event
- Cold in Illinois, January 3, 20151 death · 1 event
- Rip Current in Puerto Rico, January 3 to 7, 20151 death · 1 event
- Cold in Minnesota, January 3, 20151 death · 1 event
- Winter Storm and Winter Weather in Vermont, January 3 to 4, 2015$95,000 · 16 events
- Damaging Winds in Louisiana, January 3, 2015$53,000 · 55 kt wind · 14 events
- Tornadoes and Flash Flooding in Alabama, January 3, 20151 injured · EF1 · 16 events
- Ice Storm and Winter Storm in Washington, January 3 to 5, 201530 events
- Heavy Snow in Idaho, January 3 to 5, 201528 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 555980.